Homomorphiebasen von Graphenmengen.

K. Wagner; R. HALIN

Mathematische Annalen (1962)

  • Volume: 147, page 126-142
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Wagner, K., and HALIN, R.. "Homomorphiebasen von Graphenmengen.." Mathematische Annalen 147 (1962): 126-142. <http://eudml.org/doc/160956>.

author = {Wagner, K., HALIN, R.},
journal = {Mathematische Annalen},
keywords = {topology},
language = {ger},
pages = {126-142},
title = {Homomorphiebasen von Graphenmengen.},
url = {http://eudml.org/doc/160956},
volume = {147},
year = {1962},

AU - Wagner, K.
TI - Homomorphiebasen von Graphenmengen.
JO - Mathematische Annalen
PY - 1962
VL - 147
SP - 126
EP - 142
LA - ger
KW - topology
UR - http://eudml.org/doc/160956
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.